I ask the same question all the time -- chicken or the egg thing with the trimix.
1) Does the RALP cause the Peyronies?
2) Do the injections cause the Peyronies?
3) Is the Peyronies there anyway?
I think BS from the Dr's that say injections don't cause it. Think about it your injecting a non-FDA approved substance with a needle into an area that is probably the most sensitive part of your exterior anatomy you have. Then it causes that super sensitive area to become rigid. Please, you know your not going to get that for free!
I was told before this whole RALP went through that no worries about ED because a simple injection and your good to go. That was BS--- I had about 25 perfect erections with the trimix. So why on the 25th would I suddenly have a severe twist toward the side of the injections? I believe without a doubt that you are playing with dynamite. You might get away with hitting it 1 time or a 100 times but it's going to blow and when it does there is no going back without extreme measures. No one told me about the results of this substance, no pharmists, no GP's no Uro's. No warnings no instructions and the results are life destroying beyond the ED for sure.
So before you mess with this stuff make sure you ask a lot of people. Alot of Doctors ---alot of questions
John it ain't worth it-- show this to your wife don't risk your penis for life on an early erection.
Sadly for me, there probably won't be any early barring a miracle, there was no real effort to spare nerves in my case. So for me it will probably be injections, implant, or nothing, for life. But, you are right, it certainly makes you stop and think, doesn't it? There are enough men who do not have it, start injecting and then get it either sooner or later. But then there is the other side of the coin which causes me to ask other questions:
I am sorry to hear about your peyronies problem. Are your doctors sure that it was caused by penile injections? As you can see by my signature, I have been successfully using bimix for more than 7 years. I never used trimix because of my pain reaction to caverject (prostaglandin).
While at times I am emotionally tired of depending on bimix for erections, I am happy that it still work for me. I inject 6 to 8 times a month, so over the past 7+ years that must be about 600 times.
I have heard of a few men who had some plaque build up after using injections, but I have never heard of the severe problem that you describe. Early on I had a little plaque, but the doctor could never connect it to injections.
You might be a candidate for a penile implant. I'm sure you have been to the franktalk.org website.
I agree that we should approach different treatments with caution, however I find your absolute "do not do it" a little much. It has worked great for me and thousands of others.
So this forces the question: how can some guys(which have had RP if that is part of the picture) inject hundreds or even thousands of times with no problems, while other guys inject 10 or 20 times and get it pretty quick? We also have to consider that some men who have had neither RP or injections get the evil P. So is it that some of us are naturally prone to it and the surgery combined with injections push us over the edge? Not that that would make me feel one bit better if I end up with it.
Then there is this from FrankTalk: “But everything in life has a trade-off. One of the side effects of papaverine is that it can cause scarring which can cause Peyronies disease. Add phentolamine
and you get a greater chance of a priapism - and a free trip to the hospital to get
your penis poked with more needles.
So, the balancing act becomes how to get the best results with the fewest risks. And
each guy has his own set of risks. Some men will battle Peyronies while other guys
are in constant danger of a priapism and others want to avoid pain at all costs.
Doctors experiment with different levels of each of these drugs to arrive at the best
So, does this mean that Alprostadil/Caverject is free of this side effect, and only papaverine is the villain? Or not? My folks up in Nashville where I had my surgery wanted me to start with the Alprostadil(sp?), but my local Uro wanted me to start with Trimix, so I have. But I already get so much ache from the Trimix I don't see how I could stand Alprostadil undiluted. Plus, Lifeguy has been using no alprostadil, so that must mean even more papaverine in his mixture, and he has used it > 600 times with zero problems.
Never mind, I just looked up alprostadil/caverject on my Epocrates and it lists Peyronies under common reactions!
Hey Bigal, I read somewhere online that peyronies is a possible side effect of the shots it also said infections and gangrene were a possible side effects. which didn't set off any flags for me because there is always side effects to meds. But after reading your story 1st my heart goes out to you. but for me personally its not worth the risk. So thanks again for the advice
I can understand your caution, I am rethinking all of this myself.
PSA 10.9 ~112013
Bx on 112013 at age 64 yrs 11 months, with 5 of 12 pos with one G9(5+4), 1 PNI, T2B.
RALP with lymph nodes at Vanderbilt 021914. (nodes clear, but some seminal ves. involvement, still G9, thinks he MAYBE got it all by cutting wide, but 1 tiny foci was right at the edge of margin ) Pros. 106.7 gms!
Foley out 030314
JP drain out on 0310
PSA <.1 on 4/7